International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 36, Pages 1893-1896
División Matemática, Universidad Nacional de Luján, 6700 Luján, Buenos Aires, Argentina
Received 2 June 2003; Revised 9 September 2003
Copyright © 2004 Rafael Jakimczuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove a known partitions theorem by Bell in an elementary and
constructive way. Our proof yields a simple recursive method to
compute the corresponding Sylvester polynomials for the
partition. The previous known methods to obtain these polynomials
are in general not elementary.